# SDR AALA202506276839

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 22,710 hours, 9,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE. REPLACED DEPLETED BATTERY IN INBOARD EMERGENCY FLASHLIGHT UNDER RIGHT HAND AFT JUMP SEAT AND REINSTALLED TAMPER SEAL. PER AMM25-64-00.
